Alert archive / Oklahoma / Tornado Warnings in 2015
Tornado Warning 43, NWS Norman, OK
NWS Norman, OK issued this tornado warning at May 6, 2015, 11:20 PM CDT for Seminole County, Oklahoma. It was in force for 25 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 6, 2015, 11:20 PM CDT (04:20 UTC)
- Expired
- May 6, 2015, 11:45 PM CDT
- In force
- 25 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 2.5 in
County Seminole County, OK
The radar
The Norman radar (KTLX), 58 km from the middle of the area, began a volume at 04:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 4.3 hours before the alert went out and 67 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1821 J/kg
- Mixed-layer CIN
- -7 J/kg
- Mixed-layer LCL
- 916 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 246 m²/s²
- 0-3 km storm-relative helicity
- 343 m²/s²
- Significant tornado parameter
- 3.0
- Supercell composite
- 19.3
The text
As transmitted, in the capitals the NWS used until 2016.
184
WFUS54 KOUN 070420
TOROUN
OKC133-070445-
/O.NEW.KOUN.TO.W.0043.150507T0420Z-150507T0445Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE NORMAN OK
1120 PM CDT WED MAY 6 2015
THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A
* TORNADO WARNING FOR...
CENTRAL SEMINOLE COUNTY IN EAST CENTRAL OKLAHOMA...
* UNTIL 1145 PM CDT
* AT 1120 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
TORNADO WAS LOCATED 3 MILES SOUTHWEST OF SEMINOLE...MOVING EAST AT
15 MPH.
HAZARD...TORNADO AND TENNIS BALL SIZE HAIL.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED.
DAMAGE TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE
DAMAGE IS LIKELY.
* LOCATIONS IMPACTED INCLUDE...
SEMINOLE...BOWLEGS AND LIMA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! MOVE TO A STORM SHELTER... SAFE ROOM OR AN INTERIOR
ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF IN A
MOBILE HOME...A VEHICLE OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 3515 9675 3523 9675 3527 9652 3512 9653
TIME...MOT...LOC 0420Z 270DEG 13KT 3519 9670
TORNADO...RADAR INDICATED
HAIL...2.50IN
$$
..SPEG.1 follow-up statement
856
WWUS54 KOUN 070442 RRA
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1142 PM CDT WED MAY 6 2015
OKC133-070450-
/O.EXP.KOUN.TO.W.0043.000000T0000Z-150507T0445Z/
SEMINOLE OK-
1142 PM CDT WED MAY 6 2015
...THE TORNADO WARNING FOR CENTRAL SEMINOLE COUNTY WILL EXPIRE AT
1145 PM CDT...
THE STORM WHICH PROMPTED THE WARNING NO LONGER APPEARS CAPABLE OF
PRODUCING A TORNADO...THEREFORE THE WARNING WILL BE ALLOWED TO
EXPIRE. HOWEVER A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT AND
HAIL TO THE SIZE OF GOLF BALLS AND WINDS OF 60 MPH ARE STILL
POSSIBLE WITH THIS STORM.
LAT...LON 3515 9675 3523 9675 3527 9652 3512 9653
TIME...MOT...LOC 0438Z 270DEG 13KT 3519 9670
$$
..SPEG.What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this tornado warning went out at May 6, 7:00 PM CDT, 4 hours 20 minutes earlier.
Area forecast discussion, May 6, 7:00 PM CDT, 4 hours 20 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORMAN OK 700 PM CDT WED MAY 6 2015 .DISCUSSION... THE 00Z AVIATION DISCUSSION FOLLOWS.... && .AVIATION... 00Z TAFS WERE DELAYED SLIGHTLY BY SOFTWARE ISSUES. CONFIDENCE IN TIMING OF WEATHER ELEMENTS REMAINS POOR BEYOND A FEW HOURS. SCATTERED STRONG/SEVERE TSRA WILL CONTINUE THIS EVENING...POSSIBLY AFFECTING KOKC...KSPS WITHIN THE NEXT FEW HOURS. TSRA MAY CONTINUE OFF AND ON ALL NIGHT...BUT PREDICTABILITY DOES NOT WARRANT INCLUSION IN TAFS. MODELS CONTINUE TO INSIST ON LOW MVFR OR IFR CEILINGS TOMORROW MORNING...WHICH SEEMS POSSIBLE WITH THE EFFECTS OF THE STORMS. DIURNAL LIFTING OF THE CEILINGS MAY BE SLOWER TOMORROW THAN TODAY...DELAYING THE ONSET OF VFR OR MVFR CONDITIONS. THERE IS A NEARLY EQUAL CHANCE OF TSRA EVERYWHERE DURING THE ENTIRE DAY TOMORROW...BUT HAVE LIMITED MENTION IN TAFS TO THE MOST CLIMATOLOGICALLY FAVORED TIMES. CMS && .PREV DISCUSSION... /ISSUED 327 PM CDT WED MAY 6 2015/ DISCUSSION... A FEW SEVERE STORMS HAVE ALREADY DEVELOPED IN THE MINIMALLY-CAPPED UNSTABLE/HIGH-SHEAR ATMOSPHERE THAT IS OVER MUCH OF OUR FORECAST AREA. WE EXPECT A FEW SEVERE STORMS TO CONTINUE THROUGH THE EVENING....MAINLY IN THE FORM OF ISOLATED SUPERCELLS. UNLIKE LAST NIGHT...NO ORGANIZED REGION OF HEAVY RAIN IS EXPECTED TONIGHT. SOME STORMS MAY PERSIST PAST MIDNIGHT...BUT THEY WILL LIKELY REMAIN SCATTERED...AND NOT AN ORGANIZED COMPLEX. THE CHANCE FOR RAIN...INCLUDING STRONG/SEVERE STORMS...WILL PERSIST THROUGH THE REMAINDER OF THE WEEK AND WEEKEND. THERE IS VERY LITTLE CHANGE TO PREVIOUS THINKING ABOUT EACH DAY...WITH A LOWER RISK OF SEVERE WEATHER ON THURSDAY...SOMEWHAT HIGHER ON FRIDAY...MUCH HIGHER ON SATURDAY...AND DIMINISHING FROM WEST TO EAST ON SUNDAY. EARLY NEXT WEEK SHOULD BE A COOL AND QUIET PERIOD...FOR A COUPLE OF DAYS...AT LEAST. MOISTURE AND RAIN CHANCES RISE AGAIN MIDWEEK. && .PRELIMINARY POINT TEMPS/POPS... OKLAHOMA CITY OK 64 77 64 79 / 50 50 60 50 HOBART OK 62 77 64 79 / 50 50 60 50 WICHITA FALLS TX 64 79 66 79 / 60 50 50 50 GAGE OK 62 80 59 80 / 20 40 60 50 PONCA CITY OK 66 79 63 80 / 40 40 70 50 DURANT OK 65 79 67 80 / 40 40 40 40 && .OUN WATCHES/WARNINGS/ADVISORIES... OK...NONE. TX...NONE. && 17/26/23
Hazardous weather outlook, May 6, 10:47 PM CDT, 33 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE NORMAN OK 1047 PM CDT WED MAY 6 2015 OKZ004>048-050>052-TXZ083>090-080400- HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD- NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE- BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN- CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON- TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON- JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN- FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY- 1047 PM CDT WED MAY 6 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN... WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS. .DAY ONE...REST OF TONIGHT... .THUNDERSTORMS... THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS PORTIONS OF WESTERN AND CENTRAL OKLAHOMA AND WESTERN NORTH TEXAS. LOCATION... THE SLIGHT RISK AREA IS GENERALLY ALONG AND EAST OF A LINE FROM FREEDOM TO ELK CITY... TO HOLLIS TO QUANAH TEXAS... AND THEN WEST OF A LINE FROM PONCA CITY AND STILLWATER... TO SHAWNEE AND SULPHUR... TO SEMINOLE TO ARDMORE OKLAHOMA. THIS INCLUDES PLACES SUCH AS ENID... THE OKLAHOMA CITY METRO... LAWTON... AND WICHITA FALLS. TIMING... THROUGH 2 AM IMPACTS... HAIL UP TO THE SIZE OF TENNIS BALLS... WIND GUSTS OF 60 TO 70 MPH... AND A FEW TORNADOES... LOCALLY HEAVY RAINFALL HAS AND WILL... CONTINUE TO CAUSE FLOODING. .SPOTTER AND EMERGENCY MANAGEMENT STATEMENT... STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL IN THE RISK AREAS SHOULD BE READY FOR SEVERE WEATHER OPERATIONS. DISCUSSION... SCATTERED THUNDERSTORMS WILL CONTINUE TO DEVELOP ACROSS PORTIONS OF OKLAHOMA AND WESTERN NORTH TEXAS OVERNIGHT AND INTO THE EARLY MORNING HOURS. ALTHOUGH ACTIVITY WILL REMAIN SCATTERED... ANY STORM THAT DEVELOPS WILL HAVE A HIGH PROBABILITY OF BECOMING SEVERE. VERY LARGE HAIL... DAMAGING WIND GUSTS AND THE CHANCE FOR A FEW TORNADOES REMAINS... ESPECIALLY ACROSS SOUTHWESTERN OKLAHOMA AN WESTERN NORTH TEXAS. ADDITIONAL HEAVY RAINFALL MAY ALSO INCREASE THE ONGOING FLOOD ISSUES. THUNDERSTORM INTENSITY IS EXPECTED TO GRADUALLY WEAKEN DURING THE OVERNIGHT HOURS... BUT STORMS MAY STILL PRODUCE LOCALLY HEAVY RAINFALL AND SOME HAIL. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... .THUNDERSTORMS... A VERY ACTIVE WEATHER PATTERN WILL REMAIN IN PLACE THROUGH AT LEAST SUNDAY. SEVERE STORMS WILL BE POSSIBLE EACH DAY...ESPECIALLY DURING THE MID AFTERNOON INTO THE LATE EVENING. AT THIS TIME...SATURDAY MAY HAVE THE GREATEST POTENTIAL FOR SEVERE WEATHER AS A STRONG STORM SYSTEM APPROACHES THE SOUTHERN PLAINS. GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK. KURTZ
In the hours before
Local storm report, May 6, 10:42 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1042 PM CDT WED MAY 06 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM TORNADO 4 NW NORMAN 35.26N 97.49W
05/06/2015 CLEVELAND OK TRAINED SPOTTER
TORNADO WITH DAMAGE IN NORTHWEST NORMAN... NEAR NORTHWEST
36TH AVENUE AND TECUMSEH ROAD AND NEARBY AREAS.
0600 PM TSTM WND DMG 3 WNW NORMAN 35.23N 97.49W
05/06/2015 CLEVELAND OK TRAINED SPOTTER
DAMAGE TO A HOTEL AT INTERSTATE 35 AND ROBINSON STREET.
&&Local storm report, May 6, 10:51 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1051 PM CDT WED MAY 06 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1040 PM NON-TSTM WND GST 1 N RINGLING 34.19N 97.59W
05/06/2015 M62 MPH JEFFERSON OK MESONET
&&
FMLocal storm report, May 6, 10:52 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1052 PM CDT WED MAY 06 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1045 PM NON-TSTM WND GST 1 N RINGLING 34.19N 97.59W
05/06/2015 M64 MPH JEFFERSON OK MESONET
&&
FMSpecial weather statement, May 6, 10:55 PM CDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1055 PM CDT WED MAY 6 2015
OKZ045-046-050-070430-
CARTER OK-LOVE OK-JEFFERSON OK-
1055 PM CDT WED MAY 6 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN CARTER...
NORTHWESTERN LOVE AND JEFFERSON COUNTIES UNTIL 1130 PM CDT...
AT 1054 PM CDT...STRONG WINDS ARE OCCURRING IN SOUTHERN OKLAHOMA TO
THE NORTHEAST OF A COMPLEX OF THUNDERSTORMS OVER NORTH TEXAS.
HAZARDS INCLUDE...
WIND GUSTS TO 50 MPH...
LAT...LON 3391 9747 3390 9759 3395 9759 3399 9767
3388 9781 3388 9792 3396 9796 3399 9795
3401 9798 3427 9812 3431 9723 3391 9720
3390 9725 3386 9726 3389 9731 3386 9732
3388 9733 3388 9734 3385 9733 3385 9746
TIME...MOT...LOC 0354Z 224DEG 35KT 3404 9767
..SPEG.Local storm report, May 6, 10:56 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1056 PM CDT WED MAY 06 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0815 PM TSTM WND DMG 6 E TUTTLE 35.29N 97.71W
05/06/2015 GRADY OK PUBLIC
TREES SNAPPED OR UPROOTED
&&
MBSLocal storm report, May 6, 11:12 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1112 PM CDT WED MAY 06 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1105 PM NON-TSTM WND GST 1 N RINGLING 34.19N 97.59W
05/06/2015 M60 MPH JEFFERSON OK MESONET
&&
FMThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 6, 7:00 PM CDT | Severe Thunderstorm Warning | OUN | Cotton, Tillman | 45 min |
| May 6, 7:00 PM CDT | Tornado Warning | OUN | Major | 30 min |
| May 6, 7:02 PM CDT | Severe Thunderstorm Warning | OUN | Canadian, Cleveland, Grady, McClain, Oklahoma | 43 min |
| May 6, 7:09 PM CDT | Severe Thunderstorm Warning | OUN | Canadian, Grady | 51 min |
| May 6, 7:24 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Comanche, Kiowa | 51 min |
| May 6, 7:25 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Dewey, Major, Woods | 50 min |
| May 6, 7:25 PM CDT | Tornado Warning | OUN | Grady | 35 min |
| May 6, 7:27 PM CDT | Severe Thunderstorm Warning | OUN | Tillman | 48 min |
| May 6, 7:27 PM CDT | Tornado Warning | OUN | Grant | 33 min |
| May 6, 7:29 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Grady | 31 min |
| May 6, 7:35 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Cotton, Stephens, Tillman | 40 min |
| May 6, 7:45 PM CDT | Severe Thunderstorm Warning | OUN | Canadian, Cleveland, Grady, McClain, Oklahoma | 45 min |
| May 6, 7:57 PM CDT | Tornado Warning | OUN | Oklahoma | 33 min |
| May 6, 7:59 PM CDT | Tornado Warning | OUN | Canadian, Grady | 46 min |
| May 6, 8:04 PM CDT | Severe Thunderstorm Warning | OUN | Canadian, Grady | 41 min |
| May 6, 8:14 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Canadian, Grady | 46 min |
| May 6, 8:16 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Major, Woods | 44 min |
| May 6, 8:25 PM CDT | Tornado Warning | OUN | Cleveland, Oklahoma | 35 min |
| May 6, 8:28 PM CDT | Tornado Warning | OUN | Grady, McClain | 32 min |
| May 6, 8:34 PM CDT | Severe Thunderstorm Warning | OUN | Canadian, Cleveland, Grady, McClain, Oklahoma | 41 min |
| May 6, 8:36 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Jackson, Kiowa, Tillman | 39 min |
| May 6, 8:51 PM CDT | River Flood Warning | OUN | Oklahoma | 27 hr |
| May 6, 8:51 PM CDT | River Flood Warning | OUN | Lincoln, Oklahoma, Pottawatomie | 42 hr |
| May 6, 8:55 PM CDT | River Flood Warning | OUN | Cleveland, McClain, Pottawatomie | 37 hr |
| May 6, 8:56 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Garfield, Grant, Woods | 49 min |
| May 6, 9:12 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, McClain, Oklahoma | 48 min |
| May 6, 9:19 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Comanche, Jackson, Kiowa, Tillman, Washita | 41 min |
| May 6, 9:28 PM CDT | Tornado Warning | OUN | Cleveland, Oklahoma | 32 min |
| May 6, 9:44 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Grant | 46 min |
| May 6, 9:48 PM CDT | Severe Thunderstorm Warning | OUN | Beckham, Greer, Kiowa, Washita | 42 min |
| May 6, 9:56 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Oklahoma, Pottawatomie | 49 min |
| May 6, 10:24 PM CDT | Severe Thunderstorm Warning | OUN | Custer, Washita | 51 min |
| May 6, 10:28 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Grant, Woods | 47 min |
| May 6, 10:37 PM CDT | Severe Thunderstorm Warning | OUN | Pottawatomie, Seminole | 38 min |
| May 6, 10:55 PM CDT | Special Weather Statement | OUN | Carter, Jefferson, Love | 35 min |
| May 6, 11:00 PM CDT | Severe Thunderstorm Warning | OUN | Greer, Harmon, Jackson | 45 min |
| May 6, 11:09 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Canadian, Custer | 26 min |
| May 6, 11:14 PM CDT | Severe Thunderstorm Warning | OUN | Seminole | 46 min |
| May 6, 11:16 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Grant | 31 min |
| May 6, 11:43 PM CDT | Areal Flood Advisory | OUN | Hughes, Pottawatomie, Seminole | 3 hr |
| May 6, 11:57 PM CDT | Severe Thunderstorm Warning | OUN | Hughes, Seminole | 48 min |
| May 7, 12:19 AM CDT | Special Weather Statement | OUN | Cotton, Jefferson, Stephens, Tillman | 41 min |
| May 7, 12:21 AM CDT | Severe Thunderstorm Warning | OUN | Greer, Harmon, Jackson | 24 min |
| May 7, 12:52 AM CDT | Severe Thunderstorm Warning | OUN | Jackson, Tillman | 38 min |
| May 7, 1:09 AM CDT | Special Weather Statement | OUN | Jackson | 36 min |
| May 7, 1:11 AM CDT | Special Weather Statement | OUN | Comanche, Stephens | 34 min |
| May 7, 1:26 AM CDT | Severe Thunderstorm Warning | OUN | Tillman | 49 min |
| May 7, 1:33 AM CDT | Severe Thunderstorm Warning | OUN | Greer, Jackson, Kiowa | 42 min |
| May 7, 1:56 AM CDT | Special Weather Statement | OUN | Love, Marshall | 34 min |
| May 7, 2:14 AM CDT | Severe Thunderstorm Warning | OUN | Jackson, Kiowa | 46 min |
| May 7, 2:42 AM CDT | Severe Thunderstorm Warning | OUN | Comanche, Cotton, Tillman | 48 min |
| May 7, 3:11 AM CDT | Special Weather Statement | OUN | Atoka, Bryan, Coal | 49 min |
| May 7, 4:24 AM CDT | Special Weather Statement | OUN | Comanche | 21 min |
| May 7, 4:30 AM CDT | Special Weather Statement | OUN | Comanche | 30 min |
| May 7, 4:48 AM CDT | Special Weather Statement | OUN | Canadian | 27 min |
| May 7, 4:54 AM CDT | Special Weather Statement | OUN | Cotton | 36 min |
| May 7, 5:06 AM CDT | Severe Thunderstorm Warning | OUN | Comanche, Cotton | 39 min |
| May 7, 5:24 AM CDT | River Flood Warning | OUN | Comanche, Cotton | 29 hr |
| May 7, 5:24 AM CDT | River Flood Warning | OUN | Cotton | 5 days |
| May 7, 5:44 AM CDT | Special Weather Statement | OUN | Stephens | 31 min |
| May 7, 6:17 AM CDT | Special Weather Statement | OUN | Stephens | 28 min |
| May 7, 6:52 AM CDT | Special Weather Statement | OUN | Carter | 38 min |
| May 7, 7:37 AM CDT | Special Weather Statement | OUN | Carter, Murray | 23 min |
| May 7, 9:38 AM CDT | River Flood Warning | OUN | Atoka, Bryan | 8 days |
| May 7, 10:58 AM CDT | Special Weather Statement | OUN | Beckham | 32 min |
| May 7, 11:00 AM CDT | Special Weather Statement | OUN | Harmon | 30 min |
| May 7, 11:30 AM CDT | Severe Thunderstorm Warning | OUN | Harmon | 30 min |
| May 7, 11:36 AM CDT | Severe Thunderstorm Warning | OUN | Beckham, Roger Mills | 21 min |
| May 7, 11:54 AM CDT | Flood Watch | OUN | Alfalfa, Atoka, Beckham, Blaine, Bryan, Caddo and 37 more | 3 days |
| May 7, 12:08 PM CDT | Special Weather Statement | OUN | Harmon | 37 min |
| May 7, 12:18 PM CDT | Severe Thunderstorm Warning | OUN | Harmon, Jackson | 42 min |
| May 7, 12:56 PM CDT | Severe Thunderstorm Warning | OUN | Greer, Harmon, Jackson | 31 min |
| May 7, 1:05 PM CDT | Areal Flood Advisory | OUN | Harmon, Jackson | 3 hr |
| May 7, 1:31 PM CDT | Special Weather Statement | OUN | Caddo | 29 min |
| May 7, 1:34 PM CDT | Special Weather Statement | OUN | Jackson | 26 min |
| May 7, 1:48 PM CDT | Areal Flood Advisory | OUN | Greer, Jackson, Kiowa | 3 hr |
| May 7, 2:09 PM CDT | Severe Thunderstorm Warning | OUN | Jackson | 40 min |
| May 7, 2:42 PM CDT | Areal Flood Advisory | OUN | Kiowa, Washita | 3 hr |
| May 7, 3:35 PM CDT | Special Weather Statement | OUN | Caddo | 25 min |
| May 7, 3:36 PM CDT | Special Weather Statement | OUN | Comanche, Tillman | 24 min |
Nearby
Tornado Warnings in Oklahoma, 2015Every tornado warning in 2015Tornadoes in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.